# SDR WX0A071141

- Difficulty date: March 31, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N895GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49667
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591024215
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK IN VERTICAL STAB LEADING EDGE RAM AIR DUCT SKIN IAW EA 10-2012-066 AND MD80 SRM 55-05 PAR 6.  REPAIRED CRACK IN VERTICAL STAB LEADING EDGE RAM AIR INLET DUCT SKIN IAW AAR/STS 10-2012-2066 PERMANENT REPAIR.
